Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Side affects from going off birth control? adult content

I've been on birth control for about four years and have recently stopped because my husband and I are trying to get pregnant. I've been noticing now that I have an odor down there and I don't know if this is a side affect from going off the pill or could it just be something that's happening because we are having sex so often. I don't think I have an infection, because there aren't any other symptoms.

Does anyone know of side affects of going off the pill? Has anyone experienced this before?

Answer Question
 
jb1663

Asked by jb1663 at 8:12 PM on Nov. 2, 2010 in Health

Level 5 (66 Credits)
Answers (4)
  • You could have a yeast infection, if you eat lots of sweets.
    I've never been on the pill, good luck!
    nowmommyof2

    Answer by nowmommyof2 at 8:30 PM on Nov. 2, 2010

  • I havent noticed that from going off the pill, but my gyno said to try a epson salt bath after sex to get rid of the sex smell. If you try this and it doesnt work I would call your doc to test for an infection!
    crazy4u49033

    Answer by crazy4u49033 at 8:57 PM on Nov. 2, 2010

  • It probably is just from having so much sex. It happens to me too, its not necessarily an infecton or it may be a very minor one that doesnt go all the way.
    probably an imbalance of your PH levels from sex. I have taken rePHresh and it works. Its about 15$ a pack but it works. Sold pretty much anywhere in the feminine products aisle.

    sassy_brizzy

    Answer by sassy_brizzy at 9:35 PM on Nov. 2, 2010

  • A lot of sex can REALLy wreak havoc on your pH level...which is why I have to second what Sassy Brizzy said. If it were me, I'd get some pH Refresh and try that first.

    Good luck!
    mainemusicmaker

    Answer by mainemusicmaker at 12:57 PM on Nov. 3, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.